Generalized adequate rings

Authors

  • B. V. Zabavskii

Abstract

We introduce a new class of rings of elementary divisors which generalize adequate rings. We show that the problem of whether every commutative Bezout domain is a domain of elementary divisors reduces to the case where the domain contains only trivial adequate elements (namely, the identities of the domain).

Published

25.04.1996

Issue

Section

Short communications

How to Cite

Zabavskii, B. V. “Generalized Adequate Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 4, Apr. 1996, pp. 554-7, https://umj.imath.kiev.ua/index.php/umj/article/view/5320.